# SDR MASA2017020412584

- Difficulty date: February 4, 2017
- Submitted: February 5, 2017
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 18,437 hours, 17,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE EMER EXIT LIGHT SIGN HAS 1EA BURNED OUT BULB. RELAMPED.
